# SDR RRXA000800

- Difficulty date: January 3, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN THE UPPER CARGO COMPT STA 1120 AND LONGERON 21R TO 21L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED HOLES, FABRICATED STRAP DOUBLERS & GUSSETS FROM 7075-T6 AND INSTALLED PER EO NR 99-236 WITH APPROVED 8110-3 DATED 12-3-99.
